I had Papillary Cancer, I had to have two surgeries (couldn't tell after the first surgery). My biggest nodule was 2.1 cm, largest tumor of five was 1.5 cm, no lymph involvement. I did have a bit of tingling around the 4th day after the first surgery, I immediately took a few tums, seemed to help. Eventually it worked out, no problems after that. I hope you don't have problems, usually the parathyroids are kind of in "shock" but come back. I went 7 weeks before RAI, I felt HORRIBLE! I hope you will only have to wait for 4, that is when I started really feeling bad was around 4 weeks. RAI is really easy, it is the getting there that is a pain. Then after that you can take synthroid, you will feel better. I had my RAI in late July, I did not find the right dose until November, now I feel like my old self. Take heart, it will get better, you will feel normal again, just hang in there!
Anytime...that's y we are all here. I am practically new as well, however, i am educating myself so that i can become an expert..lol.
To clarify, the nodule was 3/4 in. Will hopefully find out the exact size of the cancer tomorrow. Thank you blsdnsvd for your kind words.
I also had a TT due to Nodules, however in my case they were benign. I know that it is easier said than done, but do try to relax and know that you will be ok. Anxiety feed's off of emotions and it can take over if you allow it to. I also had hypocalcemia for a few days even when started on the calcium supplement because it took a day to be effective. You will have a sore throat for a few days but I found that drinking warm liquids and soup as well, helps alot. Be sure to ask for a copy of your pathology report to see exactly what was taken out. Did he mention removing any lymph nodes as well??? I did not start my med's until 4 weeks post TT because my Surgeon does not give med's until the path report comes back and lab work as well. I was very nervous that i would notice the difference but i didn't, i was fine after the side effects from the surgery faded away. It was not until i started taking the "synthroid" that i noticed side effects, however they are minimal. Once the dosage is correct, i'm sure that i will not notice any. Take one day at a time and if you do notice any changes be sure to contact your doc. God Bless You!.....